Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on the cohomology of finitary modules


Author: U. Meierfrankenfeld
Journal: Proc. Amer. Math. Soc. 126 (1998), 353-356
MSC (1991): Primary 20J05
MathSciNet review: 1423320
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $G$ be a group, $D$ a division ring and $V$ a $DG$-module. $V$ is called finitary provided that $V/C_V(g)$ is finite dimensional for all $g\in G$. We investigate the first and second degree cohomology of finitary modules in terms of a local system for $G$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20J05

Retrieve articles in all journals with MSC (1991): 20J05


Additional Information

U. Meierfrankenfeld
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824
Email: meier@math.msu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04128-8
PII: S 0002-9939(98)04128-8
Received by editor(s): August 20, 1996
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1998 American Mathematical Society